教師資料查詢 | 類別: 期刊論文 | 教師: 蘇志偉 Su, Chih-wei (瀏覽個人網頁)

標題:An Empirical Note on Testing the Safe-Haven Hypothesis for Selected African Currencies
學年
學期
出版(發表)日期2006/10/01
作品名稱An Empirical Note on Testing the Safe-Haven Hypothesis for Selected African Currencies
作品名稱(其他語言)
著者Chang, Hsu-ling; Chu, Hsiao-ping; Su, Chi-wei
單位淡江大學國際貿易學系暨國際企業研究所
出版者The Indian Journal of Economics
著錄名稱、卷期、頁數The Indian Journal of Economics 87(345), pp.283-298
摘要In this empirical note, we test whether the U. S. dollar increases in value during times of uncertainty. Our test of this "safe-haven" hypothesis is based on an ARMA-GJR-GARCH-M model for the currencies of twenty-two selected Africa countries. We examine the period from January 1980 to May 2004. Our empirical results support the safe-haven hypothesis for Botswana, Central African Republic, South Africa, Zimbabwe, Burundi and Burkina Faso six countries only.
關鍵字
語言英文
ISSN0019-5170
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!